MathSciNet Relay Station
MathSciNet bibliographic data
MR2094970 65N30 (76D10 76M10)
Asaithambi, Asai Numerical solution of the Falkner-Skan equation using piecewise linear functions. Appl. Math. Comput. 159 (2004), no. 1, 267–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement